MathSciNet Relay Station
MathSciNet bibliographic data
MR2500879 53C23 (53C20)
Paternain, Gabriel P.; Petean, Jimmy Collapsing manifolds obtained by Kummer-type constructions. Trans. Amer. Math. Soc. 361 (2009), no. 8, 4077–4090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement